# SDR SWAA2023091592559

- Difficulty date: August 22, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 51,012 hours, 30,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 380-400 RBL 39 WL 208.<[01] UPDATED MEASUREMENT TABLE AND ACCOMPLISHED STEP 1.;[02] REMOVED AND REPLACED INTERCOSTAL BS 380-400; RBL 39; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AND BOEING DWG 143A5400.;[03] VERIFIED CORRECTIVE ACTION 2;[04] VERIFIED MEASUREMENT TABLE
